# SDR NSVA200600150

- Difficulty date: September 26, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N344CJ
- Make and model: Saab 340B
- Aircraft serial: 344
- Aircraft time: 26,044 hours, 30,119 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: HP14081004
- Part serial: 1504
- Condition: Failed
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PWR BRAKE VALVE NEEDS CHANGED FOR LT BRAKE DRAGGING (INTERMITTENTLY).  REMOVED AND REPLACED PWR BRAKE VALVE IAW SAAB 340 AM 32-42-10-4.  GROUND TAXI OPS CHECK GOOD, PN OFF/ON HP1408100-4SN ON 1066A SN OFF 1504.
